# SDR DALA2022121608163

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,154 hours, 8,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 20-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 BTW FR20 AND FR 23 FWD GALLEY AREA. REPLACED SEAT TRACK -Y1292 LOC. BTW FR 12 TO FR24 FWD GALLEY AREA AS PER A321 SRM 51-72-11-911-001 AND DWG D53135362 AND DWGD53212368 RELEASE DATE: 29-JAN-16 ISSUE: A00 AND RELEASE DATE: 14-MAY-15 ISSUE: C00. MEASURES OF CORROSION ARE L: 0.491 INW: 0.339 IN. TOOL USED DIGITAL CALIPER P/N: 500-197-30, S/N: 15120588, DUE DATE: 03/NOV/23. RII INSPECTION COMPLETE 0943462. (LP# 2539701)
